# SDR P5CA9600683

- Difficulty date: August 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N857FT
- Make and model: Boeing 747132
- Aircraft serial: 20246
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel Beam
- Condition: Corroded
- Location: Bs 1005
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION BS 1005 WL 100 RIGHT KEEL BEAM BOW.  REMOVED CORROSION PER BOEING SRM 51-10-01 WITHIN LIMITS PER BOEING SRM 53-30-10 AND TREATED PER BOEING SRM 51-10-02.
